# SDR USAA060317

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26602224
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISBOND INBOARD END.  REMOVED DAMAGE, INSTALLED NEW CORE, DEFECT SIZE: 6.5" BY 9.0".
